MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® TOUCHLESS® PLUS UNISEX PRE-LUBRICATED VINYL URETHRAL CATHETER KIT; TOUCHLESS CATHETER KIT

C.R. BARD INC. (COVINGTON) -1018233 BARD® TOUCHLESS® PLUS UNISEX PRE-LUBRICATED VINYL URETHRAL CATHETER KIT; TOUCHLESS CATHETER KIT
Catalog Number 4A5144
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter phone number: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient was straight cathed in the emergency department, and the piece through which the catheter is fed into the urethra must have come off the device and was lodged in the patient's urethra.This remained there until (b)(6), when the patient called out asking when her stent was going to be removed.Due to no documentation of a stent being placed while inpatient, presented to the patient's room and saw the plastic piece lodged in the patient's urethra.They removed this manually and the patient experienced relief.After investigation into what this piece of plastic could be, it was discovered to be a piece of the specified straight cath equipment used in the ed.These items are not stocked on labor and delivery or on the mother/baby unit.They would like to know is this a known issue.They have had to remove this from other patients in the past.Is there possibly another kit they can use that has a twist lock option.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned one-photo sample noted one opened (without original packaging), used unisex touchless plus urethral catheter kit.Visual inspection of the one-photo sample noted that the introducer cap was broken from the catheter.The device history record review could not be performed without a lot number.Based on the results of the investigation, no additional actions are required at this time.Initial reporter phone number: (b)(6).Corrections made to tab(s) d and h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient was straight cathed in the emergency department, and the piece through which the catheter is fed into the urethra must have come off the device and was lodged in the patient's urethra.This remained there until on (b)(6), when the patient called out asking when her stent was going to be removed.Due to no documentation of a stent being placed while inpatient, presented to the patient's room and saw the plastic piece lodged in the patient's urethra.They removed this manually and the patient experienced relief.After investigation into what this piece of plastic could be, it was discovered to be a piece of the specified straight cath equipment used in the ed.These items are not stocked on labor and delivery or on the mother/baby unit.They would like to know is this a known issue.They have had to remove this from other patients in the past.Is there possibly another kit they can use that has a twist lock option.Per additional information received on 20nov2025, no medical intervention required.

Brand Name
BARD® TOUCHLESS® PLUS UNISEX PRE-LUBRICATED VINYL URETHRAL CATHETER KIT
Common Device Name
TOUCHLESS CATHETER KIT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23335166
Report Number1018233-2025-09255
Device Sequence Number9910102
Product Code FCM
UDI-Device Identifier00801741030550
UDI-Public(01)00801741030550
Combination Product (Y/N)Y
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K910653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number4A5144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown